There have been rare reports of H2 blockers causing missed beats and other arrhythmias according to the FDA. http://www.drugs.com/sfx/ranitidine-side-effects.html. However, I have never seen a drug in which this was not the case. I read one report that studied 259 people taking this drug. Of those people, 3 reported missed beats. That would be a normal report from the gen populations. PVC causes can be so individual that maybe it is, but it is not a normal side effect. However, I have spoken with many, many people who get PVC's from acid reflux if that is what you are taking it for.
I am taking the drug to reduce the acid effect to the stomach lining which has been a concern lately.
I am certain that the missing heart beats are caused by the drug but the doctors are reluctant to accept it. I am not sure if I could replace Ranitidine with another drug to do the same job.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.